# SDR DJFA2004012

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N283CW
- Make and model: Cessna 550
- Aircraft serial: 5500713
- Aircraft time: 6,060 hours, 4,924 cycles
- Engine: Pwa JT15D4
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Rt Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT DEPARTED AND DURING TAKEOFF ROLE AT ABOUT 50 KTS THE PILOTS NOTICED THE RT AIRSPEED WAS STILL AT 0.  THEY ABORTED TAKEOFF AND RETURNED. THE MAINTENANCE PEOPLE CLEANED A BUG FROM INSIDE THE PITOT TUBE AND PERFORMED A HIGH SPEED TAXI WITH BOTH AIRSPEEDS WORK OK.
